{"product_id":"paralief-tablets-500mg-paracetamol-24","title":"Paralief  Tablets 500mg Paracetamol (24)","description":"\u003ch3\u003eParalief Tablets 500mg Paracetamol (24)\u003c\/h3\u003e\n\u003ch4\u003e\u003cem\u003eOnly one pack of paracetamol products per order.\u003c\/em\u003e\u003c\/h4\u003e\n\u003cp\u003eParalief tablets contain the active ingredient paracetamol. Paracetamol belongs to a group of medicines known as non-narcotic analgesics, which are used to relieve pain and to lower temperature.\u003c\/p\u003e\n\u003cp\u003eParalief Tablets for the relief of headaches, musculoskeletal disorders, period pain, toothache, colds and flu and the pain of osteoarthritis.\u003c\/p\u003e","brand":"Clonmel","offers":[{"title":"Default Title","offer_id":34731649761442,"sku":"UP-235148","price":2.75,"currency_code":"EUR","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/0403\/2394\/0514\/files\/pain-relief-paralief-tablets-500mg-paracetamol-24-paralief-tablets-500mg-paracetamol-24-1233958405.webp?v=1776876973","url":"https:\/\/lirpharmacy.com\/fr\/products\/paralief-tablets-500mg-paracetamol-24","provider":"Lir Pharmacy","version":"1.0","type":"link"}